# SDR DXTA2010030404013

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 2,954 hours, 2,109 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, RT BRAKE PEDAL TRAVEL ON LT SIDE WAS EXCESSIVE IN ORDER TO BRAKE.  ACTIVATING RT BRAKE PEDAL SEVERAL TIMES RESULTED IN NORMAL BRAKING TO TAXI IN.  WHEN ACFT IS COLD SOAKED, RT BRAKE PEDAL IS MUSHY.  SERVICED PILOTS RT MASTER CYL IAW MM 32-40-00. TAXIED ACFT, BRAKES CHECK NORMAL.
